For the longest time I was living with high blood pressure and irregular periods. I started taking blood pressure medication about a month ago and it's lowered my blood pressure to the normal range. As soon as I adjusted to the medication and having a lower blood pressure I started my period. I haven't had any cramps like I would usually get and it's been 6 days and still going strong. Is this something I should be concerned with? Also, is it possible that the drop and stabilization in my blood pressure caused my period to come back? If so could that also be why I don't feel like I'm dying? :)
- How Long Can You Stay Unconscious After A Stroke?
- Can Stomach Problems Cause Rapid Heart Rate After Eating?
- High Blood Pressure Which Leads To Migraines And Vomiting
- Can Red Yeast Rice Cause Muscle And Joint Pain?
- Can People With High Blood Pressure Take Naproxen?
- Does Tramadol Affect High Blood Pressure?